am I depressed on Prostap?

Hi all, i'm looking for a little guidance, I have been on prostap now for over 2 yrs with Tibolone HRT (for year on & off)

My husband and I are at breaking point (again), I think there are many reasons why- his behavior, our busy lives, money... etc ( all the usuals) BUT he thinks that i feel this way due to being on monthly prostap. Yes i get mood swings and have less patients with him & the kids but he is making out like I am a monster.

Does anyone else get severely down or even depressed. Has it broken anyone's marriage?

I think that I am okay... just tired and a bit more tearful and sensitive than I was a few years ago but i'm out of pain!

I'm contemplating coming off for a while to see if that helps but i don't want to go back to the horrible place that i was in 2 years ago in so much pain and contemplating a hysterectomy....

Please help!

3 Replies

oldestnewest
  • Hi - why are you on prostap so long? The last time you posted was 3 years ago just before a diagnostic lap - what was the outcome?

  • hi Thanks for replying.

    the lap gave me 6 months reprieve unfortunately! stages 1-2 throughout my ovaries, sciatic nerve area and in my uterus (adenomyosis)

    So prostap is only licensed for 6 months use but as it was very successful for me and with (what we thought) minimal side effects, my consultant (endo specialist) agreed that I could stay on it 'off label' as long as I have HRT and 6 monthly bone density scans

  • Hello, so sorry to hear. I just wondered if you've ever thought about trying any counselling talking therapy as someone to listen to you and maybe find out that way whether there is any depression involved and go forward from there as medication to treat that may change things. It sounds like you are struggling but open with your husband which is good but maybe you need to talk things through with somebody to unpick your feelings and get some support to maybe stop things getting worse for both of you? Just a thought from someone who's had counselling & found a listening ear very therapeutic. Good luck and wish you well

You may also like...